# SDR CALA0200397

- Difficulty date: July 14, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 50,134 hours, 22,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26R CORRODED AT STA 1006-1016. THE CORRODED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-10-02.
